# SDR SCNA20230519159

- Difficulty date: April 12, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00259: FWD CARGO COMPARTMENT, BAFFLE AT WL 160, S-26R, BETWEEN BS 400 AND BS 420 IS CRACKED. - - - RESOLUTION: REMOVED AND INSTALLED REPLACEMENT BAFFLE AT WL 160, S-26R, BETWEEN BS400 AND BS 420, PER B737 SRM 51-40-02-0G-0, AND BOEING DWG 143A7505 REV B.
